# SDR SWAA041724

- Difficulty date: June 20, 2004
- Submitted: June 22, 2004
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 61,196 hours, 59,721 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543140
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT R1 COCKPIT WINDOW ARCHED AT CRUISE AND DEVELOPED A CRACK, WINDOW HEAT SELECTED OFF, QRH PROCEDURE COMPLETED, WINDOW DEVELOPED MORE SMALL CRACKS ON OUTER PANE.  REMOVED AND REPLACED R1 COCKPIT WINDOW PER MM.
